| Model Number |
1103 |
| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation of this event is pending and a supplemental report will be sent upon its completion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the ventricular assist device (vad) had a motor start event with starting parameters outside of the typical range noted in log files data following a routine controller exchange.The vad remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
A supplemental report is being submitted for investigation summary.Product event summary: the ventricular assist device (vad) (b)(6) was not returned for evaluation.No performance allegations were made against the device; therefore, the purpose of this investigation is solely to address the finding identified during analysis of the controller log files.A review of the manufacturing documentation was not performed as the reported event and analysis are not related to a manufacturing or servicing issue.Log file analysis revealed a motor start event recorded on 27/jan/2022 at 17:08:03, in which the motor start parameters were atypical.As a result, the atypical motor start parameters finding was confirmed.Based on risk documentation, the most likely root cause of atypical motor start parameters may be attributed, but not limited, to outer shroud contact that creates more friction at the housing to impeller interface during pump startup.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
A supplemental report is being submitted for a correction to the event date.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.